# SDR COMA0060598

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 5,246 hours, 5,406 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 6015091013
- Part serial: 029855
- Condition: Malfunctioned
- Location: Left
- Part time: 5,248 hours, 5,408 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N2 VIB ICON ABOVE 89 DEGREES.  REPLACED THE ENGINE SIGNAL CONDITIONER.
